I recently joined this group and I am unsure where to post what and ask questions/seek advice and guidance. I am a bit of a quandary here and I realize we are not veterinarians but I have numerous questions. Maybe I should post over in the Prozinc Forum - again unsure Goma is an approximately 7 year old female who was diagnosed with diabetes approximately 6 weeks ago. She has been relatively healthy through the years but developed a bad skin condition approximately 8 months ago which is still not resolved although I suspect this is due in part to the diabetes. The vet I have wanted to try oral medications to bring her glucose level down. Was unsuccessful and decided to start her on Prozinc. They are using the minimal dose of 0.5 ml however only using once a day and not feeding her for many hours. The level drops and then they will feed her. Not sure why they are doing it this way and the language barrier comes into play. For the past 6 days they have continued to perform graphs that will of course show a decline in glucose levels after injection and then an increase. They are continuing to withhold food for 3 hours after injection. I am seeing morning levels over 700 now when previously they were around 360. From my visiting the Prozinc website it appears she should be on twice a day doses and be allowed to eat. She was approx. 5 kg but is now 2.33. She did have pancreatitis which is now resolved according to the specific blood test for that. Her liver levels are still very high but substantially lower then a week ago (1000 to 200). My situation now is that I am now being asked to bring her home and monitor her over the weekend and there will be no emergency person available. I gave her the insulin injection this morning about 0930 under the supervision of the vet but the last phone call I got stated the levels did not drop so I suspect I did not give the injection correctly. This was my first time giving the injection. But I am still going to have to bring her home shortly. When I ask the vet why he is not following the protocol laid out by the manufacturer he states twice a day injections are risky and he does not trust the information. I realize there is not much of a question here per se, however I would like to hear and would certainly welcome and advice or guidance as to how best to proceed. Being a weekend I am at a loss. This being my first experience with diabetes is really leaving me feeling most inadequate.